Claritin 24-Hour Non-Drowsy Allergy Antihistamine RediTabs, Loratadine 10 mg, (70 ct.)
About this item
- Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief
- #1 doctor recommended non-drowsy oral allergy brand
- Relieves sneezing, runny nose, itchy/watery eyes and itchy throat/nose
- Orally dissolves up to 3x faster than any other tablet
Products are FSA & HSA Eligible
Pick it up
Claritin RediTabs provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin is an antihistamine, so it hinders the cascade triggered by allergens. These are easy to take because the orally dissolvable tablet melts in your mouth and requires no water. The RediTabs are for adults and children ages 6+. One tablet contains 10 mg of loratadine.
Member reviews & questions
"Membership is required to complete an in-club or curbside pickup purchase at Sam's Club."